# SDR SWIA2014032836853

- Difficulty date: March 21, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 32,377 hours, 44,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FWD RT SIGN ON BULKHEAD IS BURNED OUT.  REPLACED LAMP.
